Alert archive / Idaho / Frost Advisories in 2016

Frost Advisory 5, NWS Pocatello, ID

September 5, 2016

NWS Pocatello, ID issued this frost advisory at Sep 5, 2016, 4:15 AM MDT. It took effect at Sep 6, 2016, 3:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2016, 4:15 AM MDT (10:15 UTC)
In effect from
Sep 6, 2016, 3:00 AM MDT
Expired
Sep 6, 2016, 9:00 AM MDT
In force
6 hr
Issued by
NWS Pocatello, ID

The text

As transmitted.

633 
WWUS75 KPIH 051015
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
415 AM MDT MON SEP 5 2016

IDZ020-021-052100-
/O.NEW.KPIH.FR.Y.0005.160906T0900Z-160906T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO
415 AM MDT MON SEP 5 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT TUESDAY. 

* TIMING...TUESDAY MORNING FROM 3 AM TO 9 AM MDT.

* TEMPERATURE...33 TO 37 DEGREES.

* IMPACTS...THE MAIN IMPACTS WILL BE TO GARDENS. THIS WILL NOT BE
  A SEASON ENDING EVENT. HOWEVER...SENSITIVE OUTDOORS PLANTS MAY
  BE DAMAGED OR KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNCOVERED.

&&

$$
1 follow-up statement
280 
WWUS75 KPIH 051909
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
109 PM MDT MON SEP 5 2016

IDZ020-021-061500-
/O.CON.KPIH.FR.Y.0005.160906T0900Z-160906T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO
109 PM MDT MON SEP 5 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
TUESDAY...

* TIMING...TUESDAY MORNING FROM 3 AM TO 9 AM MDT.

* TEMPERATURE...33 TO 37 DEGREES.

* IMPACTS...SENSITIVE OUTDOORS PLANTS MAY BE DAMAGED OR KILLED IF
  LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 5, 3:44 AM MDT, 31 minutes earlier.

Area forecast discussion, Sep 5, 3:44 AM MDT, 31 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
344 AM MDT MON SEP 5 2016

.Discussion...Today through next Monday. Today look for lingering
isolated showers and thunderstorms with light high mountain snow
mainly over the Central mountains and the Upper Snake Highlands
from an exiting upper level low system. Temperatures will remain
well be normal today and continue into Tuesday. A frost advisory
has been issued for Tuesday from 3 am to 9 am for the Snake River
plain.

Expect a rather mild remainder of the week with below normal
temperatures. A weak system will move through late Tuesday into
Wednesday morning bringing breezy winds with isolated showers over
the Northern Central mountains. Another weak system moves through
on Thursday continuing the breezy winds.

For the weekend...the models have now changed. Instead of
building in high pressure with warmer temperatures...the models
are now showing an upper level low dropping over our Eastern areas
late Sunday into Monday bringing back precipitation chances and
much cooler temperatures. Wyatt

&&

.AVIATION...Showers and lower cigs moved out of the area early this
morn as the upper trof moved into MT. VFR cigs are expected to
continue thru the morning...scattering out this aftn. Hedges

&&

.FIRE WEATHER...n upper low moving into Montana this morning will
take most of the precipitation with it. A few showers and
thunderstorms are still possible today over the central Idaho
mountains and along the Divide. Temperatures will remain below
normal and humidity on the high side. Another upper system swings
through the Pac NW on Tue...bringing a few showers to the central
Idaho mountains. It will be breezy in the central mountains Tuesday
afternoon. The rest of the week is expected to be dry...with
continued below normal temperatures. Afternoon humidity readings are
expected to drop to the mid teens to lower 20s Tuesday through
Friday. Hedges

&&

.PIH Watches/Warnings/Advisories...
Frost Advisory from 3 AM to 9 AM MDT Tuesday for IDZ020-021.

&&

Nearby

Frost Advisories in Idaho, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.